# SDR REXA99031

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403BH
- Make and model: Saab SF340A
- Aircraft serial: 340A060
- System (JASC): 2421 · AC Generator-Alternator
- Part: O-Rings
- Part number: J221P147
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY FOR LEFT OIL PRESSURE.  HAD CWP AND GAUGE WARNING.  REMOVED AND REPLACED LEFT ENGINE ALTERNATOR O-RING DUE TO CUT, GROUND RAN CHECKS GOOD.  (M)
